I am coming off taking 50 mgs of Prednisone for 4 days which was perscribed due to an allergic reaction, hives, to the anti- depressant ViiBryd. I have t taken Prdnisone for 2 days. But am experiencing withdraeal symsptoms, very emotional lows, diarheaa, adominal cramps, crying and sadness . Went to my psychiatrist today and she is starting me on 20 mgs of Fitzima once a day tomorrow for 4 days, then 40 mgs afterwards. In addition I am going to b econtinuing to take 1 mg of Klonopon twice a day. I never heard of Fetzima and am wondering of this is a safe course of action right now. This is about the 6th or 7th anti-depressant i have been on since my husband s death 6 months ago. I just needed somethong to controal my sadness and depression and emotions after he died. I am just getting scared of taking pills. but don t know what else to do as I am still grieving. I do attned support groups and therapy. Do you think i am on the right path?